# SDR SB05024

- Difficulty date: February 6, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N781AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND R1 DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK.
